# SDR VJ9800516

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 602576
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 160 TO 200, RBL 45, CORRODED BEYOND LIMIT ON TOP AND AROUND SCREW HOLES.  REMOVED CORRODED SECTION, FABRICATED AND INSTALLED NEW SECTION AT FLOOR SUPPORT IAW DC9 SRM 51-10-1, 51-10-3, 51-10-4 AND 51-30-2.
